# SDR FDEA201009293788

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED FROM FRAME 52 TO FRAME 53, LBL 76.  REMOVED CORROSION IAW SRM 51-74-10.  ORIGINAL THICKNESS IS 0.140 IAW SRM 51-31-20.  REMAINING THICKNESS 0.133.  MATERIAL LOSS 0.007 FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16.  ALODINED IAW SRM 51-21-10.  PRIMED IAW SRM 51-23-10.  PAINTED IAW SRM 51-75-10.
